MAUDE Adverse Event Report: Productos Medline S.A. de C.V. Medline; SPECIAL PROCEDURE PLASTIC SET

Productos Medline S.A. de C.V. Medline; SPECIAL PROCEDURE PLASTIC SET
Catalog Number SUT20655B
Medical Device Problem Codes Dull, Blunt (2407); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
SPECIAL PROCEDURE PLASTIC SET
Manufacturer (Section D)
Productos Medline S.A. de C.V.
blvd world trade center 106
parque industrial oradel
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093--275
MDR Report Key50509804
Report Number3004122598-2026-00080
Device Sequence Number9607619
Product Code FTN
UDI-Device Identifier10653160994336
UDI-Public10653160994336
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
n/a
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSUT20655B
Device Lot Number26EBP301
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown